| Model Number |
RF-DGP-S |
| Medical Device Problem Codes |
Grounding Malfunction (1271); Overheating of Device (1437)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
09/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Further information requested but not yet received.
Event or Problem Description
During the procedure, the patient experienced a grounding pad burn with reddened skin and blisters.It was noted that the patient was hairy, and the area was not shaved prior to placement of the grounding pad.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete patient information.